# SDR AWXA9700234

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ESCAPE PATH LIGHTS IN AFT CABIN INOP.  REMOVED AND REPLACED BATTERY PACK AND REPAIRED BROKEN WIRE AT AFT POWER SUPPLY HARNESS.  LIGHT OPS CHECK NORMAL STC - SA3432NM.
